Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 598-611    DOI: 10.1007/s10114-017-7397-3
Articles Current Issue| Next Issue| Archive| Adv Search |
Asymptotics of Stationary Navier Stokes Equations in Higher Dimensions
Hao JIA, Vladimír ŠVERÁK
Department of Mathematics, University of Minnesota, 206 Church St S. E., Minneapolis MN 55455, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7